SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
04.211.020 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: only event year is known.Additional device product codes: hrs.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter phone number: (b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient experienced a post-op screw breakage.The patient was treated for a radius fracture on (b)(6) 2021, with a va-lcp distal two collum plate.The patient supported her arm on the table and the plate secondarily dislocated due to four screws breaking.The patient underwent a revision surgery on (b)(6) 2021.This report involves one (1) 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 20mm.This is report 3 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the complaint condition can be confirmed based on the image provided.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot : sterile part# 04.211.020ts , lot#8l00508, release to warehouse date: 11apr2021, expiration date: 11apr2026, supplier: (b)(4).Non sterile part#04.211.020, non sterile lot#93p9865.Manufacturing location: monument, manufacturing date: 01-mar-2021, part number: 04.211.020, 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 20mm, lot number: 93p9865 (non-sterile), component part(s) reviewed: part number: 04.211.036.999, 2.8mm ti screw blank 20mm 02.7 variable angle w/sd8, lot number: 87p4065, part number: 23032, tialnbci2.78, lot number: 23p6725.Device history review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9, d10 h3, h4, h6: part # 04.211.020ts lot # 8l00508 release to warehouse date: 21 april 2021 expiration date: 01 april 2026 supplier: früh verpackungstechnik ag a manufacturing record evaluation was performed for the non-sterile device lot number, and no non-conformances were identified.Non-sterile part # 04.211.020 lot # 93p9865 manufacturing location: monument manufacturing date: 01-mar-2021 part number: 04.211.020, 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 20mm lot number: 93p9865 (non-sterile) lot quantity: (b)(4) three pieces were scrapped as set-up pieces.Production order traveler met all inspection acceptance criteria apart from the three pieces noted.Inspection sheet, in process / inspect dimensional / final inspection, met all inspection acceptance criteria.Packaging label log (pll) lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.211.036.999, 2.8mm ti screw blank 20mm 02.7 variable angle w/sd8 lot number: 87p4065 lot quantity: (b)(4) production order traveler met all inspection acceptance criteria.Inspection sheet, warm head blank / inspect turn head and point met all inspection acceptance criteria.Part number: 23032, tialnbci2.78 lot number: 23p6725 lot quantity: (b)(4) lbs.Inspection instruction met all inspection acceptance criteria.Certified test report was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: va lockscr ã¸2.7 he 2.4 self-tap l20 tan (part# 04.211.020ts, lot# 8l00508,qty# (b)(4)) was returned and received at us customer quality (cq).Upon visual inspection at cq, it is observed that the screw was broken at the neck also the broken piece was also received, and no other issues were identified.Device failure / defect identified? yes dimensional inspection: dimensional inspection of the received device was not performed at cq due to post manufacturing damage.Document/specification review: -2.7mm variable angle locking screw self- tapping , star drive recess no design issues or discrepancies were found during this investigation.Complaint confirmed? yes investigation conclusion: the complaint is being confirmed for va lockscr ã¸2.7 he 2.4 self-tap l20 tan (part# 04.211.020ts, lot# 8l00508,qty# (b)(4)).While a definitive root cause could not be identified for the reported problem, it is possible that the device might have encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.